# SDR CA121005003

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE CREW APPLIED TAKEOFF THRUST THERE WAS A PUFF OF SMOKE IN THE COCKPIT AND THE CABIN.  THRUST WAS REDUCED AT LESS THAN 10KTS AND THE SMOKE DISSIPATED.  NO EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO THE GATE FOR INVESTIGATION.   BOTH RECIRC FILTERS REPLACED IAW AMM 21-24-02-000-810A.  ENG RUN CARRIED OUT IAW TASK 21-20-00-810-803A.  NO FURTHER ODOR.
